# SDR DALA2018082105173

- Difficulty date: August 20, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N878DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31989
- Aircraft time: 4,340 hours, 1,514 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Fire
- Location: Nr 4
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL,  NOTED A SMALL FLAME ON THE NR 4 BRAKE ASSEMBLY.  REPLACED THE NR 4 BRAKE ASSEMBLY IAW AMM 32-41-41. LEAK CHECKED GOOD.  NO DAMAGE NOTED. ACFT OK FOR SERVICE.
